# SDR DL76S020368

- Difficulty date: March 24, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 45,846 hours, 21,933 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 301201561
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

L/E SLAT ASYM MESSAGE AND LEADING EDGE LIGHT ON AFTER LANDING WHILE BRINGING FLAPS UP.  REPLACED TAI DUCT AND TORQUE TUBE.  REPAIRED SLAT PANELS.
